0
2013
Impact Factor

    Motion of two spheres in ideal fluid. I. Equations o motions in the Euclidean space. First integrals and reduction

    2007, Vol. 3, No. 4, pp.  411-422

    Author(s): Borisov A. V., Mamaev I. S., Ramodanov S. M.

    The paper deals with the derivation of the equations of motion for two spheres in an unbounded volume of ideal and incompressible fluid in 3D Euclidean space. Reduction of order, based on the use of new variables that form a Lie algebra, is offered. A trivial case of integrability is indicated.
    Keywords: motion of two spheres, ideal fluid, reduction, integrability
    Citation: Borisov A. V., Mamaev I. S., Ramodanov S. M., Motion of two spheres in ideal fluid. I. Equations o motions in the Euclidean space. First integrals and reduction, Rus. J. Nonlin. Dyn., 2007, Vol. 3, No. 4, pp.  411-422
    DOI:10.20537/nd0704004


    Download File
    PDF, 182.63 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License